Alert archive / California / High Wind Warnings in 2014

High Wind Warning 7, NWS Hanford, CA

December 2, 2014

NWS Hanford, CA issued this high wind warning at Dec 2, 2014, 2:00 AM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2014, 2:00 AM PST (10:00 UTC)
Expired
Dec 2, 2014, 10:51 PM PST
In force
21 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WWUS76 KHNX 021000
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
200 AM PST TUE DEC 2 2014

CAZ095-021800-
/O.NEW.KHNX.HW.W.0007.141202T1000Z-141203T1200Z/
KERN COUNTY MOUNTAINS-
200 AM PST TUE DEC 2 2014

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY FOR THE
KERN COUNTY MOUNTAINS. 

* LOCATIONS INCLUDE...INTERSTATE 5 THROUGH THE GRAPEVINE WHICH
  INCLUDES TEJON PASS AND GRAPEVINE PEAK. 

* WINDS...SOUTHERLY 35 TO 45 MPH WITH GUSTS TO 75 MPH. 

* TIMING...THE STRONGEST WINDS ARE LIKELY DURING THE MIDDAY AND
  AFTERNOON HOURS TODAY. 

* IMPACTS...STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY
  FOR TRACTOR TRAILERS AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-021800-
/O.NEW.KHNX.WI.Y.0038.141202T2000Z-141203T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
200 AM PST TUE DEC 2 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO NOON PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON PST
WEDNESDAY THROUGH AND BELOW THE PASSES ON THE WEST SIDE OF
OF THE SAN JOAQUIN VALLEY. 

* LOCATIONS INCLUDE...HIGHWAY 152 THROUGH AND BELOW PACHECO
  PASS...HIGHWAY 41 IN THE VICINITY OF AVENAL AND HIGHWAY 46
  THROUGH AND BELOW COTTONWOOD PASS. 

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...THE STRONGEST WINDS ARE LIKELY THIS AFTERNOON INTO
  TONIGHT. 

* IMPACTS...STRONG WINDS WILL IMPAIR DRIVING ABILITY...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH TO 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE


WEATHER.GOV/HANFORD
3 follow-up statements
044 
WWUS76 KHNX 021736
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
936 AM PST TUE DEC 2 2014

CAZ095-030145-
/O.CON.KHNX.HW.W.0007.000000T0000Z-141203T1200Z/
KERN COUNTY MOUNTAINS-
936 AM PST TUE DEC 2 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY FOR
THE GRAPEVINE AREA.

* LOCATIONS INCLUDE...INTERSTATE 5 THROUGH THE GRAPEVINE WHICH
  INCLUDES TEJON PASS AND GRAPEVINE PEAK.

* WINDS...SOUTHERLY 35 TO 45 MPH WITH GUSTS TO 75 MPH.

* TIMING...THE STRONGEST WINDS ARE LIKELY DURING THE MIDDAY AND
  AFTERNOON HOURS TODAY.

* IMPACTS...STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY
  FOR TRACTOR TRAILERS AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-030145-
/O.CON.KHNX.WI.Y.0038.141202T2000Z-141203T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
936 AM PST TUE DEC 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...HIGHWAY 152 THROUGH AND BELOW PACHECO
  PASS...HIGHWAY 41 IN THE VICINITY OF AVENAL AND HIGHWAY 46
  THROUGH AND BELOW COTTONWOOD PASS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...THE STRONGEST WINDS ARE LIKELY THIS AFTERNOON INTO
  TONIGHT. 

* IMPACTS...STRONG WINDS WILL IMPAIR DRIVING ABILITY...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH TO 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
656 
WWUS76 KHNX 030139
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
539 PM PST TUE DEC 2 2014

CAZ095-030945-
/O.CON.KHNX.HW.W.0007.000000T0000Z-141203T1200Z/
KERN COUNTY MOUNTAINS-
539 PM PST TUE DEC 2 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* LOCATIONS INCLUDE...INTERSTATE 5 THROUGH THE GRAPEVINE WHICH
  INCLUDES GRAPEVINE AND LAVAL ROAD BUSINESS PARK.

* WINDS...SOUTHERLY 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* TIMING...THE STRONG WINDS WILL CONTINUE THROUGH THE NIGHT.

* IMPACTS...STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY
 FOR TRACTOR TRAILERS AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-030945-
/O.CON.KHNX.WI.Y.0038.000000T0000Z-141203T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
539 PM PST TUE DEC 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...

* LOCATIONS INCLUDE...HIGHWAY 152 THROUGH AND BELOW PACHECO
  PASS...HIGHWAY 41 FROM KETTLEMAN CITY TO COTTONWOOD PASS AND
  HIGHWAY 46 FROM LOST HILLS TO BELOW COTTONWOOD PASS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...THE STRONGEST WINDS ARE LIKELY THIS AFTERNOON INTO  
TONIGHT.

* IMPACTS...STRONG WINDS WILL IMPAIR DRIVING ABILITY...ESPECIALLY
 FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH TO 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
431 
WWUS76 KHNX 030651
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1051 PM PST TUE DEC 2 2014

CAZ095-030800-
/O.CAN.KHNX.HW.W.0007.000000T0000Z-141203T1200Z/
KERN COUNTY MOUNTAINS-
1051 PM PST TUE DEC 2 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED TO WELL BELOW HIGH WIND WARNING VALUES.
WIND GUSTS TO OVER 40 MPH WILL CONTINUE DOWN THE GRAPEVINE THROUGH
THE NIGHT HOWEVER.

$$

CAZ089-091-031500-
/O.CON.KHNX.WI.Y.0038.000000T0000Z-141203T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1051 PM PST TUE DEC 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...

* LOCATIONS INCLUDE...HIGHWAY 152 THROUGH AND BELOW PACHECO  
PASS...HIGHWAY 41 FROM KETTLEMAN CITY TO COTTONWOOD PASS AND  
HIGHWAY 46 FROM LOST HILLS TO BELOW COTTONWOOD PASS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THE NIGHT AND MORNING
  HOURS.

* IMPACTS...STRONG WINDS WILL IMPAIR DRIVING ABILITY...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH TO 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 1, 4:00 PM PST, 10 hours earlier.

Area forecast discussion, Dec 1, 4:00 PM PST, 10 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
400 PM PST MON DEC 1 2014

.SYNOPSIS...
INCREASING CLOUDS TONIGHT AS LOW PRESSURE CENTER APPROACHES THE
REGION. RAIN EXPECTED TO SPREAD INTO CENTRAL CALIFORNIA BY
DAYBREAK TOMORROW...SPREADING OVER ENTIRE AREA BY THE AFTERNOON.

&&

.DISCUSSION...
SATELLITE LOOPS SHOW THE UPPER-LEVEL LOW WEST OF THE NORTHERN
CALIFORNIA COAST. A SERIES OF DISTURBANCES ROTATING AROUND THE LOW
WILL BRING PERIODS OF RAIN...OCCASIONALLY HEAVY...TO INTERIOR
CENTRAL CALIFORNIA.

SEVERAL FORECAST CONCERNS THIS AFTERNOON...

THE FIRST IS THE POTENTIAL FOR FLASH FLOODING IN THE BURN SCAR AREAS
IN AND NEAR YOSEMITE NATIONAL PARK...INCLUDING THE RIM...EL PORTAL
AND FRENCH FIRE SCARS...AND NEAR LAKE ISABELLA. UP TO 2.50 INCHES OF
RAIN ARE EXPECTED NEAR YOSEMITE...AND AMOUNTS WOULD BE HIGHER UNDER
ANY THUNDERSTORMS. THESE AMOUNTS COULD CAUSE FLASH FLOODING IN AND
BELOW THE BURN SCARS.

IN KERN COUNTY...AROUND AN INCH OF RAIN IS FORECAST FOR THE KERN
RIVER VALLEY AND COULD CAUSE FLASH FLOODING IN AND BELOW THE WAY
FIRE BURN SCAR FROM THE SCAR TO LAKE ISABELLA. ANOTHER CONCERN IS
THE THREAT OF FLOODING IN THE PIUTE MOUNTAINS. THE LATEST QPF IS FOR
2-2.50 INCHES OVER THE HIGHER ELEVATIONS OF THE PIUTES...AND THE
RAIN RATES ARE EXPECTED TO APPROACH THE FLOOD THRESHOLD FOR THE
KELSO CREEK WATERSHED. THE KELSO CREEK WATERSHED ALSO DRAINS INTO
LAKE ISABELLA.

FLASH FLOOD WATCHES HAVE BEEN ISSUED FOR THE ABOVE MENTIONED AREAS
FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING.

THE SECOND CONCERN IS SNOW IN THE HIGH COUNTRY OF THE SOUTHERN
SIERRA NEVADA. BASED ON CURRENT QPF...COULD SEE UP TO 2 FEET OF SNOW
ABOVE 8000 FEET...ESPECIALLY NEAR YOSEMITE NATIONAL PARK. THE WINTER
STORM WATCH FOR THE SIERRA NEVADA ABOVE 8000 FEET HAS BEEN UPGRADED
TO A WINTER STORM WARNING.

THE LAST CONCERN IS WINDS AS THE COLD FRONT MOVES THROUGH CENTRAL
CALIFORNIA TUESDAY. WINDS COULD APPROACH ADVISORY CRITERIA ON THE
WEST SIDE OF THE SAN JOAQUIN VALLEY AND OVER THE SOUTH END OF THE
SAN JOAQUIN VALLEY...AND LIKELY COULD REACH ADVISORY CRITERIA OVER
THE KERN COUNTY MOUNTAINS AND DESERT AREAS.

THE STORM IS FORECAST TO MOVE EAST OF THE REGION BEGINNING WEDNESDAY
NIGHT. PRECIPITATION WILL LINGER INTO THE SOUTHERN SIERRA NEVADA
THURSDAY...THEN DRY WEATHER RETURNS FRIDAY UNDER AN UPPER-LEVEL
SHORT-WAVE RIDGE.

&&

.AVIATION...
WIDESPREAD MVFR AND AREAS IFR CONDITIONS DEVELOPING IN PRECIPITATION
AFTER 12Z TUESDAY. WIND GUSTS AROUND 40 KTS OVER THE MOUNTAINS
WITH OBSCURATIONS. ISOLATED THUNDERSTORMS POSSIBLE FROM 18Z TUES
TO 06Z WEDNESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 12-01       76:1926     40:1905     56:2012     29:1906
KFAT 12-02       74:1907     39:1972     60:2012     27:1906
KFAT 12-03       75:1979     43:1972     54:2012     30:2004

KBFL 12-01       79:1903     44:1972     54:2012     27:2004
KBFL 12-02       87:1915     42:1972     58:2012     28:2004
KBFL 12-03       83:1979     45:1972     53:1979     27:1908
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY
FOR THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET FOR THE
/CAZ096-097/.

FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
FOR PARTS OF KERN...MADERA AND MARIPOSA COUNTIES /CAZ093-095-096/.

&&

PUBLIC...SANGER
AVN/FW...DCH
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 1, 5:42 AM PST, 20 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
542 AM PST MON DEC 1 2014

CAZ089-090-020145-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
542 AM PST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL SAN JOAQUIN
VALLEY.

...GUSTY WINDS AND THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: STRONG GUSTY SOUTH WINDS.

* TIMING: WINDS DEVELOPING EARLY TUESDAY MORNING. THUNDERSTORMS
  POSSIBLE TUESDAY AFTERNOON AND EVENING AND AGAIN WEDNESDAY
  AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: WINDS ALONG THE WEST SIDE OF THE VALLEY.
  THUNDERSTORMS MAINLY IN THE CENTRAL VALLEY.

* IMPACTS: STRONG GUSTY WINDS. THUNDERSTORMS WITH LOCALLY HEAVY
  RAIN RESULTING IN POSSIBLE FLOODING.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ093-094-020145-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
542 AM PST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS OF THE
SOUTHERN SIERRA NEVADA.

...HEAVY RAIN AND THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* TIMING: RAIN DEVELOPING AROUND MID DAY TUESDAY. THUNDERSTORMS
  AND HEAVY RAIN POSSIBLE TUESDAY AND WEDNESDAY AFTERNOONS AND
  EVENINGS.

* LOCATIONS INCLUDE: ALONG THE SIERRA FOOTHILLS.

* IMPACTS: THREAT OF FLASH FLOODING AND MUD AND DEBRIS FLOWS TO
  LOCATIONS IN AND AROUND RECENT BURN AREAS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ096-097-020145-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
542 AM PST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

...HEAVY RAIN...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* PRECIPITATION ACCUMULATIONS: HEAVY RAIN PROBABLE OVER MUCH OF
  THE SIERRA. HEAVY SNOW ABOVE 8000 FEET PLEASE SEE SFOWSWHNX.

* TIMING: PRECIPITATION DEVELOPING AROUND MID DAY TUESDAY. HEAVY
  RAIN POSSIBLE TUESDAY AFTERNOON AND EVENING. UNSETTLED WEATHER
  CONTINUING WEDNESDAY.

* LOCATIONS INCLUDE: ALL OF SOUTHERN SIERRA NEVADA.

* IMPACTS: THREAT OF FLASH FLOODING AND MUD AND DEBRIS FLOWS TO
  LOCATIONS IN AND AROUND RECENT BURN AREAS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-020145-
KERN COUNTY MOUNTAINS-
542 AM PST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS.

...GUSTY WINDS AND HEAVY RAIN...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* TIMING: STRONG SOUTH WINDS DEVELOPING EARLY TUESDAY MORNING.
  RAIN DEVELOPING AROUND MID DAY TUESDAY. RAIN POSSIBLY BECOMING
  HEAVY AT TIMES TUESDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: MUCH OF THE KERN COUNTY MOUNTAINS...ESPECIALLY
  SOUTH FACING SLOPES...INCLUDING NEAR THE MOUNT PINOS AND FRAZIER
  PARK AREA. ALSO NEAR ANY RECENT BURN AREAS INCLUDING NEAR LAKE
  ISABELLA.

* IMPACTS: THREAT OF FLASH FLOODING AND MUD AND DEBRIS FLOWS TO
  LOCATIONS IN AND AROUND RECENT BURN AREAS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ091-092-020145-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
542 AM PST MON DEC 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SAN JOAQUIN
VALLEY.

...GUSTY WINDS AND THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: STRONG GUSTY SOUTH TO SOUTHWEST WINDS.

* TIMING: GUSTY WINDS DEVELOPING EARLY TUESDAY MORNING ESPECIALLY
  NEAR THE MOUNTAIN PASSES IN THE TEMBLORS AND THE GRAPEVINE.
  THUNDERSTORMS POSSIBLE ON TUESDAY AFTERNOON AND EVENING MAINLY
  NORTH OF KERN COUNTY.

* IMPACTS: STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAINFALL AND
  GUSTY ERRATIC WINDS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

MV

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 2:00 AM PSTWind AdvisoryHNX26 hr
Dec 2, 4:24 AM PSTFlood WatchHNX41 hr
Dec 2, 4:24 AM PSTFlash Flood WatchHNX48 hr

Nearby

High Wind Warnings in California, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.